TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
893 Posts
Discussion Starter #1
Hi

I dont want to make a big issue about this but as I have been experiencing some difficulty, on and off over the last week with depressive symptoms although they are quite difficult acute episodes they do lift and ease off to a point where Im not so worried.

Thats it in a nutshell.

Im wondering if Im getting these depression symptoms because of the taper to 5mg of Pred for over a week now which is the longest period Ive been able to manage without this drug eruption lichen planus rash overwhelming me.

Ive also come off the Plaquinel for a week.

Ive experienced really bad depression a very long time ago.

Im familar with the signs and hallmarks.

This is different in as much as
1. I honestly do not feel its related to my circumstances
2. Im rapid cycling ( bit like bipolar) in as much as it can completely lift by the afternoon like a fog.

3. Today I woke up feeling normal:wink2:


Im thinking out loud now when I say this but I wonder if lupus has been supressed by the Prednisolone and the bounce back is upsetting my chemical lupy equilibrium.

Sorry really unscientific I know.

Any thoughts?

Thanks
Nicky
 

·
Registered
Joined
·
1,835 Posts
Nicky:

I am for sure not a Dr, however this doesn't sound normal and may be related to the lupus and taper of medications.

I strongly suggest that you call your Rhumy right away. If this is related to the lupus and taper of meds, it is better to NIP it in the Bud before it becomes something more deep seated.

Why suffer, when there are so many alternatives, if you just talk to your Doctors early on, before it becomes a deeper issue.

Good Luck - CALL YOUR DR - Let us know how you are getting on.

Stephanie
 

·
Administrator
Joined
·
7,565 Posts
Hi Nicky

Stephanie gave you great advice. I would call doc just in case they need to alter your meds. The disease can be a hard one to live with sometimes, and it can be difficult to know what is causing what. If that makes sense!!!

I hope things pick up for you soon.

Deb
 

·
Registered
Joined
·
14,661 Posts
Yes, get in touch with your doctor, your GP I suppose in the first place. It could well be something to do with coming off the antimalarials because they are central nervous system stimulants. Maybe the Prednisone has something to do with it as well. So who knows how your system might be reacting to the various changes.
If you feel you are not in control during the bad patches, it is essential to let your doctor know also your family.

By the way depression takes different forms - I would be fed up to the teeth to put it mildly, if I had been through what you have in recent months. I hope you don't have to wait long before they start you on another medicine ? Whatever it is, will take a few weeks to help. This really should ideally be under discussion right now.

Get the best care for yourself you possibly can

Many hugs
Clare
 

·
Registered
Joined
·
893 Posts
Discussion Starter #5
Thanks all for the replies,

Ive considered a lot of possibilities. Didnt know Plaquenil was CNS affective so thats food for thought.

Ive had a really normal head day today, hands are getting better .

Im going to see what happens tomorrow and over the next few days.
If I get the same problems again Im off up to see the GP.

It will be to much to be battling with the rebound of lupus symtoms on top of depressive symptoms, I dont think Im going to just simply try and ride it out as intended.

Thanks and many hugs to all.

Nicky:)
 
1 - 5 of 5 Posts
Top